MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C502
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 17-sep-2022 calibration was within specifications.The customer's qc recovery was provided but the target means and ranges were not provided.The customer stated that their qc recovery was acceptable.The patient sample was centrifuged for 5 minutes at 3500 rpm.The customer's centrifugation time may be shorter than recommended.The field service engineer (fse) inspected the module and found that the sodium hydroxide detergent (naoh-d) nozzle was not moving freely.He then cleaned and checked the naoh-d nozzle.He also found that the sample probe was not springing down and was stuck in its upper position.He then performed an air purge.He found that the water stream was going sideways.He then changed and adjusted the sample probe.He also checked the rinsing and adjusted the gear pump pressure.He verified the module's performance with a 10-cup precision test with acceptable results.The customer performed qc with acceptable results.After service, no further issues were reported by the customer.  the investigation determined the service actions resolved the issue. .
 
Event or Problem Description
The initial reporter received a questionable iga-2 tina-quant iga gen.2 result for one patient sample tested on the cobas 8000 cobas c 502 module.The initial result was reported outside of the laboratory.The result was different from the previous result of the patient from 4 days prior.The initial result was 71 mg/dl.The first repeat result was 0 mg/dl with a data flag.The second repeat result was 3 mg/dl with a data flag.The third repeat result was 0 mg/dl with a data flag.The fourth repeat result was 2 mg/dl with a data flag.The reporter released a result of <5 mg/dl.The repeat result was deemed correct.The reagent lot number is 58129801 with an expiration date of 31-aug-2023.

Brand Name
COBAS 8000 C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15608084
Report Number1823260-2022-03165
Device Sequence Number11280696
Product Code JJE
UDI-Device Identifier04015630919680
UDI-Public04015630919680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC502
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown